# SDR MASA20211109550

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC670331071
- Part serial: NA
- Condition: Dented
- Location: Lh Side, Fs169-F
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL BETWEEN FS 169 -FS 173 WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-11-01, 53-00-01-101-001-A01, EA 20-2021-195.
